# SDR SWIA202055800

- Difficulty date: November 28, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON AFT CARGO DOOR SILL. AREAS MARKED.   (C-CHECK) RO 2/1/2021   REMOVED AND INSTALLED NEW AFT CARGO DOOR SILL. REF CRJ-900 SRM 51-42-06-001-001-A01 , SRM 51-42-21-001-001-A01 AND DWG MM670-35085 REV G. COMPLIED WITH TASK CARD 51-900-1002-SKY.
